Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/8866

Title: Computable bounds for the decay parameter of a birth-death process
Authors: Sirl, David
Zhang, Hanjun
Pollett, Phil
Keywords: Approximation
Exponential ergodicity
Quasi-stationary distribution
Issue Date: 2007
Publisher: © Applied Probability Trust
Citation: SIRL, D., ZHANG, H. and POLLETT, P., 2007. Computable bounds for the decay parameter of a birth-death process. Journal of Applied Probability, 44 (2), pp. 475-490.
Abstract: We present bounds on the decay parameter for absorbing birth--death processes adapted from results of Chen (2000), (2001). We address numerical issues associated with computing these bounds, and assess their accuracy for several models, including the stochastic logistic model, for which estimates of the decay parameter have been obtained previously by Nåsell (2001).
Description: This article was published in the Journal of Applied Probability [© Applied Probability Trust] and the definitive version is available at: http://dx.doi.org/10.1239/jap/1183667415
Version: Accepted for publication
DOI: 10.1239/jap/1183667415
URI: https://dspace.lboro.ac.uk/2134/8866
Publisher Link: http://dx.doi.org/10.1239/jap/1183667415
ISSN: 0021-9002
Appears in Collections:Published Articles (Mathematics Education Centre)

Files associated with this item:

File Description SizeFormat
Sirl_computable bounds_2007.pdf278.14 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.